MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET; BLOOD SPECIMEN COLLECTION DEVICE

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 367326
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple medical device types reported to be involved.The information for each 510(k) number is as follows: common device name: intravascular administration set.Medical device type: fpa.Medical device expiration date: unknown.Device manufacture date: unknown.Bd had not received samples or photos from your facility for evaluation.Additionally, we were unable to determine the specific catalog or lot number associated with this complaint.Therefore, a review of the manufacturing records could not be conducted.Bd is continually monitoring complaints received for this device and reported condition in order to identify emerging trends.
 
Event or Problem Description
It was reported when using the bd vacutainer® push button blood collection set there was blood splatter/leakage or other sample leakage from the device other than the insertion site or needle tip.The following information was provided by the initial reporter.The customer stated: "during the retraction of the needle, blood splashed at the spring.Subsequently, several fdis observed the same phenomenon: blood splashed onto gloves when the needle was retracted." there was no reports of exposure or medical interventions.

Brand Name
BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14877347
Report Number1710034-2022-00335
Device Sequence Number14751145
Product Code JKA
UDI-Device Identifier50382903673266
UDI-Public50382903673266
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K030573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number367326
Device Catalogue Number367326
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2022
Initial Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown